# SDR WVER1230201400006

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 23,255 hours, 19,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON AFT CARGO DOOR OUTER SKIN AT UPPER AFT CORNER BETWEEN BS 1031 - 1044 BELOW WL 107.06.
